# SDR NSVA20004

- Difficulty date: September 13, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N550CJ
- Make and model: Beech 1900C
- Aircraft serial: UC50
- System (JASC): 5260 · Entrance Stairs
- Part: Latch Handle
- Part number: 1015140315
- Condition: Out Of Adj
- Location: Airstair Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN BOS PRIOR TO BOARDING PASSENGERS, THE CAPTAIN REPORTED TO DISPATCH THAT THE AIRSTAIR DOOR HANDLE APPEARED TO BE STIFF AND THOUGHT THAT A PASSENGER MAY HAVE TROUBLE OPENING THE DOOR IF NEED BE.  MAINTENANCE INSTRUCTED THE CREW TO FLY THE AIRCRAFT TO HYA TO HAVE THE DOOR LOOKED AT.  AIRCRAFT WAS REPOSITIONED UNDER PART 91 TO HYA WHERE MAINTENANCE FOUND AFT MIDDLE DOOR POST OUT OF ADJUSTMENT CAUSING HANDLE TO BE STIFF.  MAINTENANCE ADJUSTED THE AFT MIDDLE DOOR POST.  OPERATIONAL CHECK NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
